# SDR SWAA2022030231191

- Difficulty date: February 16, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 66,044 hours, 39,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CAP STRIP LH SIDE OF PANEL 140 DF BETWEEN 887-947 IS CORRODED / FABRICATED NEW CAP STRIP FROM 2024-T3 .063' DRILLED TREATED AND PRIMED REF SRM 53-70-53 AND SRM 51-20-01
